Illinois, 2013

Tornadoes and Hail in Illinois, June 24, 2013

June 24, 2013 · NWS DVN · 21 events in 6 counties and zones

A disturbance moving northeastward across the region led to the development of a severe squall line with bowing segments that moved from eastern Iowa into northwest Illinois during the early evening hours. This line of thunderstorms produced widespread wind damage along and to the north of Interstate 80.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$70,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A disturbance moving northeastward across the region led to the development of a severe squall line with bowing segments that moved from eastern Iowa into northwest Illinois during the early evening hours. This line of thunderstorms produced widespread wind damage along and to the north of Interstate 80. There was an EF-1 tornado near Atkinson in Henry County and an EF-0 near Van Orin in Bureau County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 24, 2:23 PM CST, 5 minutes earlier.

Area forecast discussion, Jun 24, 2:23 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013

VARIOUS HIRES AND OTHER NEAR TERM GUIDANCE ALL OVER THE MAP FOR
TONIGHT AFTER CURRENT MCS BLOWS THROUGH THE CWA BY EARLY EVENING.
BULK OF BETTER SUPPORT AND INCOMING WAVE FOCUSES OFF JUST TO THE
NORTH WITH NEW MCS DEVELOPMENT ACRS MN INTO WI AND FAR NE
IOWA...BUT FEEL REMNANT OUTFLOW BOUNDARIES AND COOL POOLS OVER THE
AREA IN WAKE OF CURRENT SYSTEM MAY BE A FOCAL POINT FOR NOCTURNAL
LLJ JET TO STREAM INTO AND INITIATE NEW CONVECTION LATER TONIGHT
INTO EARLY TUE MORNING AFTER A MID EVENING LULL. WILL KEEP HIGHER
CHC POPS GOING CWA-WIDE WITH UNCERTAINTIES TONIGHT INTO TUE AM. PW
FEED OF 1.6-1.8+ INCHES SUGGESTS ANY MORE STORMS CAPABLE OF MORE
UNNEEDED HEAVY RAIN AND WILL EXTEND ONGOING FLASH FLOOD WATCH
THROUGH 12Z TUE. IF WE LUCK OUT...HEAVIER CONVECTION MAY FALL BOTH
TO THE NORTH AND SOUTH OF THE HEAVY RAIN HIT AREAS OF LAST NIGHT
AND THIS MORNING BUT CAN/T TAKE THAT CHANCE AND AGAIN THE FFA
EXTENDED INTO TUE MORNING. OF COURSE WHAT LINGERS OUT OF TONIGHT
WILL EFFECT TOMORROW IN ONGOING CONVECTIVE CYCLE UNDER RING OF
FIRE...WILL KEEP CHC POPS GOING THROUGH THE DAY WITH WARM TEMPS.
WARM UP DEPENDENT ON CONVECTIVE DEBRIS AS HAS BEEN THE PATTERN
OVER THE PAST SEVERAL DAYS.    ..12..

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013

FORECAST FOCUS ON SIGNIFICANT HEAVY RAIN/FLASH FLOODING TUESDAY
NIGHT. THEN A PATTERN CHANGE TO COOLER TEMPERATURES THIS WEEKEND
INTO NEXT WEEK.

TUESDAY NIGHT...MCS GENERATION TOOL SUGGESTS A LARGE MCS TO DEVELOP
ACROSS OUR NORTHERN HALF CWA...IN AREAS THAT HAD SIGNIFICANT TO
MAJOR FLASH FLOODING LAST NIGHT. LOW LEVEL JET WILL BE STRENGTHENING
TO 50 KNOTS IN MO WITH LIGHTER WINDS IN WI. THIS SETS UP THE MCS ON
THE NOSE OF THE JET WITH STRONG SPEED CONVERGENCE ACROSS THE
NORTHERN HALF OF THE CWA. A FRONTAL BOUNDARY WILL ALSO BE DRAPED
ACROSS THE AREA AND A SIGNIFICANT SHORT WAVE ARRIVING. PRECIPITABLE WATERS
INCREASE TO OVER 2 INCHES WHICH IS IN THE 99TH PERCENTILE FOR JUNE.
THE POTENTIAL EXISTS FOR REPEATING/BACKBUILDING THUNDERSTORMS
INCREASING THE FLASH FLOOD THREAT. RAINFALL AMOUNTS OF 3 TO 6 INCHES
CERTAINLY FEASIBLE WHICH WOULD CAUSE SERIOUS/MAJOR FLASH FLOODING
AGAIN.

WEDNESDAY THROUGH MONDAY...NORTHWEST FLOW GRADUALLY DEEPENS ACROSS
THE MIDWEST AS MAJOR CHANGE TO A MUCH MORE AMPLIFIED PATTERN...WITH
A DEEP TROUGH EAST/RIDGE WEST. THIS WILL ALLOW COOLER TEMPERATURES
INTO THE MIDWEST WITH A CHANCE OF SHOWERS IN OR NEAR THE CWA.

HAASE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013

UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL.    ..12..

&&

.HYDROLOGY...
ISSUED AT 300 PM CDT MON JUN 24 2013

LOCALLY HEAVY RAINFALL ON THE BASINS OVER THE PAST 24-36 HRS...AND
EXPECTED MORE OF 1-2 INCH PLUS AMOUNTS THROUGH TUE WILL DRIVE AREA
RIVERS UP AGAIN...BOTH ON SECTIONS OF THE MISSISSIPPI AND
INCOMING TRIBUTARIES. THE ROCK...WAPSI AND PECATONICA RIVERS
ALREADY COMING UP FAST AND HAVE NEW WARNINGS ON SOME FCST POINTS.
MORE MAY NEED TO BE ISSUED OVER THE NEXT 12-18 HRS. THE UPPER
MAQUOKETA RIVER ALSO EXPERIENCING RISES. SEE THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR UPDATED INFORMATION.     ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
     KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SHORT TERM...12
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...12
Hazardous weather outlook, Jun 24, 6:12 AM CST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT MON JUN 24 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
712 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE
INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS
OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3
INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS
LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS.

FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM
OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS.

SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS
PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH
OR MORE.

THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK
FOR SEVERE STORMS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT.
ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING
FLOODING CONCERNS OR MAY CREATE NEW ONES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON.
REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES
WOULD BE APPRECIATED.

14

In the hours before

Local storm report, Jun 24, 2:07 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     5 NW IOWA CITY          41.71N 91.60W
06/24/2013  E60 MPH          JOHNSON            IA   TRAINED SPOTTER

&&

GROSS
Local storm report, Jun 24, 2:11 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
311 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TORNADO          STANWOOD                41.89N 91.15W
06/24/2013                   CEDAR              IA   TRAINED SPOTTER

            TORNADO RAIN WRAPPED WEST OF STANWOOD.

&&

HAASE
Local storm report, Jun 24, 2:13 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     OXFORD                  41.72N 91.79W
06/24/2013                   JOHNSON            IA   EMERGENCY MNGR

            NUMEROUS POWER LINES AND TREES DOWN THROUGHOUT THE COUNTY
            WITH A LIGHTNING STRIKE CAUSING A FIRE IN TOWN.

&&

GROSS
Local storm report, Jun 24, 2:18 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
318 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     N WASHINGTON            41.31N 91.69W
06/24/2013                   WASHINGTON         IA   TRAINED SPOTTER

            TREES DOWN IN TOWN...CORN BLOWN OVER...SMALL METAL
            OUTBUILDING DESTROYED.

&&

GROSS
Local storm report, Jun 24, 2:23 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     5 NNE WELLMAN           41.54N 91.81W
06/24/2013                   JOHNSON            IA   TRAINED SPOTTER

            60 FT PINE TREE BLOWN DOWN. ESTIMATED 60 MPH WINDS. ALSO
            OVER 6 INCHES OF RAIN SINCE MIDNIGHT.

&&

MAS
Local storm report, Jun 24, 2:25 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TORNADO          N MUSCATINE             41.42N 91.07W
06/24/2013                   MUSCATINE          IA   LAW ENFORCEMENT

            TORNADO ON THE GROUND WITH SEMI TRUCK OVERTURNED ON
            HIGHWAY 61 AND INDEPENDENCE ST NEAR BLAINS FARM AND
            FLEET.

&&

GROSS

The radar

The Quad Cities radar (KDVN), 92 km away, was scanning. The volume nearest the first event began at 20:29 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 2 tornado, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Warren

When
June 24, 2:28 PM CST
Where
Warren County, Smithshire
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.800, -90.780

The Emergency Manager estimated thunderstorm wind gusts of 50 to 60 mph.

Thunderstorm Wind, Rock Island

When
June 24, 2:38 PM CST
Where
Rock Island County, 1.7 mi ESE of Moline
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.490, -90.490

Several large trees, about a foot in diameter, were reported down near 19th Avenue and 26th Avenue. Time of the event was estimated using radar.

Thunderstorm Wind, Rock Island

When
June 24, 2:39 PM CST
Where
Rock Island County, 1.7 mi ESE of Moline
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
41.490, -90.490

The ASOS at the Quad City International Airport measured a wind gusts of 68 mph.

Thunderstorm Wind, Rock Island

When
June 24, 2:39 PM CST
Where
Rock Island County, 1.7 mi ESE of Moline
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.490, -90.490

Several large tree branches were blown down.

Thunderstorm Wind, Rock Island

When
June 24, 2:39 PM CST
Where
Rock Island County, 0.69 mi N of Silvis Hgts
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.510, -90.430

A trained spotter reported major tree damage with many trees down.

Thunderstorm Wind, Henry

When
June 24, 2:46 PM CST
Where
Henry County, Woodhull
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.180, -90.320

Report of a semi truck overturned on Interstate 74 just north of Woodhull.

Thunderstorm Wind, Henry

When
June 24, 2:54 PM CST
Where
Henry County, Cambridge
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.300, -90.200

Thunderstorm wind gusts were estimated at 50 to 60 mph.

Tornado, Henry

When
June 24, 3:00 PM CST to 3:05 PM CST
Where
Henry County, 1 mi NE of Atkinson to 4.02 mi NNE of Annawan
Rating
EF1
Path length
6.21 mi
Path width
50 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
41.430, -90.006

The tornado snapped several tree trunks, destroyed a grain bin, downed large limbs, and damaged the roof of one residence.

Thunderstorm Wind, Henry

When
June 24, 3:07 PM CST
Where
Henry County, 2.08 mi NE of Atkinson
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
41.440, -89.990

An off duty NWS employee estimated a thunderstorm wind gust of 70 mph.

Hail, Rock Island

When
June 24, 3:15 PM CST
Where
Rock Island County, 1.24 mi WSW of Moline
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.490, -90.540

In addition to the hail, trees were blown down along Avenue of the Cities in Moline. Also there were power outages in the same area.

Thunderstorm Wind, Whiteside

When
June 24, 3:15 PM CST
Where
Whiteside County, Tampico
Measured
70 kt (81 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
41.630, -89.780

Power lines and trees were downed in Tampico.

Thunderstorm Wind, Whiteside

When
June 24, 3:20 PM CST
Where
Whiteside County, 0.52 mi W of Tampico
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.630, -89.790

A trained spotter reported 2.5 inch diameter tree branches down.

Thunderstorm Wind, Bureau

When
June 24, 3:21 PM CST
Where
Bureau County, 0.69 mi S of New Bedford
Measured
54 kt (62 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.510, -89.720

The emergency manager reported a tree split in half.

Thunderstorm Wind, Whiteside

When
June 24, 3:27 PM CST
Where
Whiteside County, 0.52 mi E of Rock Falls
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.770, -89.690

Thunderstorm wind gusts were estimated at 55 to 60 mph.

Thunderstorm Wind, Whiteside

When
June 24, 3:31 PM CST
Where
Whiteside County, 0.52 mi E of Sterling
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.800, -89.690

A trained spotter reported a wind gust of 70 mph.

Tornado, Bureau

When
June 24, 3:33 PM CST to 3:34 PM CST
Where
Bureau County, 1.02 mi NNE of Van Orin to 1.54 mi NNE of Van Orin
Rating
EF0
Path length
0.63 mi
Path width
75 yd
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
41.564, -89.344

Over a dozen large pine trees were downed, including several that had been snapped across two farmsteads. There was minor damage to one of the homes from a tree falling on it. In addition, the corn crop was severely bent between the two properties.

Thunderstorm Wind, Whiteside

When
June 24, 3:35 PM CST
Where
Whiteside County, 0.52 mi E of Rock Falls
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
41.770, -89.690

The fire department reported a large tree down on a house.

Thunderstorm Wind, Bureau

When
June 24, 3:39 PM CST
Where
Bureau County, Malden
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.420, -89.370

A trained spotter reported a large two and half foot diameter tree down along with several branches. Time of this event was estimated using radar.

Thunderstorm Wind, Bureau

When
June 24, 3:40 PM CST
Where
Bureau County, Van Orin
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.550, -89.350

A trained spotter reported a large elm tree was down along with numerous branches. There was also a sheet of plywood blown across the road.

Thunderstorm Wind, Putnam

When
June 24, 3:40 PM CST
Where
Putnam County, 1.7 mi ENE of Hennepin
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.260, -89.320

Several tree branches that were 1 to 2 inches in diameter were reported down.

Thunderstorm Wind, Bureau

When
June 24, 3:45 PM CST
Where
Bureau County, La Moille
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.530, -89.280

A three inch diameter tree was split in half due to a thunderstorm wind gust.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2013Every state in 2013This day in weather historyThe tornado archive for Illinois, 2013Warnings in Illinois, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 462349, 462365, 462350, 462355, 462358, 462351, 462352, 462370, 462354, 462348, 465424, 462357, 462359, 462361, 462363, 462380, 462360, 462368, 462366, 462369, 462364.